# SDR DXTA2019032102188

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 1,898 hours, 1,270 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION DID NOT RETRACT - RIGHT MAIN LANDING GESR WOULD NOT RETRACT AS INDICATED BY BOX WITH CROSS HATCH. PERFORMED QRC AND RETURNED TO AIRPORT. REMOVED & REPLACED RIGHT MLG UPLOCK SWITCH - OPS CHK GOOD.
